|Fatugue and Drug stop
Apr 10, 2005
I have done a complete drug change.I am on T-20,tiponivier(sp)norvir,videx and truvada. I hAVE NO ENERGY and want to know if i stop one of the drugs at a time, will I get to feeling better. My viral load went to udecectable and my t-cells went from 68 to 168. Help if you can.Bob
| Response from Dr. Pierone
Here is help from Dr. Bob. thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting AIDS
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Loose Stool After Sucking Penis Sign Of HIV AIDS
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.